# SDR 05FDEA00829

- Difficulty date: April 4, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310
- Aircraft serial: 345
- Aircraft time: 38,799 hours, 18,108 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Latch
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR NEEDS EVALUATION FOR FAA APPROVED DATA AND MAJOR OR MINOR   CLASSIFICATION.  NR 2 ENGINE NACELLE O/B T/R BELOW AFT UPPER LATCH. (ITEM NR 51 OF LIST)  REMOVED EXISTING REPAIR DOUBLER PER A310 SRM 51-40-21 AND COMPLIED WITH FEDEX EA # 6-7830-87224, THIS REPAIR IS CLASSIFIED AS MINOR AS PER FEDEX GMM 6-2-100.
